This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
S. D. Éidel'man, Parabolic Systems [in Russian], Nauka, Moscow (1964).
Ya. I. Zhitomirskii, “The Cauchy problem for parabolic systems of linear partial differential equations with increasing coefficients,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 1, 55–74 (1959).
V. P. Lavrenchuk, “General boundary problems for parabolic systems with increasing coefficients,” Dopov. Akad. Nauk URSR, Ser. A, No. 3, 238–242 (1968).
S. D. Ivasishen, “Green's matrix for a general inhomogeneous parabolic problem with boundary conditions of any order,” Dokl. Akad. Nauk SSSR,206, No. 4, 796–799 (1972).
S. D. Ivasishen, “Integral transformations of solutions of general parabolic boundary problems and correct solvability in spaces of increasing functions,” Dopov. Akad. Nauk URSR, Ser. A, No. 7, 598–599 (1973).
S. D. Ivasishen, “On correct solvability of general parabolic boundary problems in negative Hölder spaces,” Dopov. Akad. Nauk URSR, Ser. A, No. 5, 396–400 (1977).
V. A. Solonnikov, “On boundary problems for linear parabolic systems of differential equations of general type,” Tr. Mat. Inst. Akad. Nauk SSSR,83, 3–162 (1965).
Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 30, No. 1, pp. 100–106, January–February, 1978.
About this article
Cite this article
Ivasishen, S.D., Lavrenchuk, V.P. Correct solvability of general boundary problems for parabolic systems with increasing coefficients. Ukr Math J 30, 75–79 (1978). https://doi.org/10.1007/BF01130636
- Boundary Problem
- General Boundary
- Parabolic System
- Correct Solvability
- General Boundary Problem